# SDR GLBA20060992

- Difficulty date: August 27, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 23,485 hours, 28,796 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 1144300027180
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HEAVY ANGLE CRACKED APPROXIMATELY 1.5 INCHES AT FS 288.0.  MAINTENANCE INSTALLED DOUBLER ON RT HEAVY ANGLE IAW.  SRM 53-90-23. REPAIR APPROXIMATELY 13.8 INCHES IN LENGTH FROM NEW HEAVY ANGLE.
